Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Tamoxafin

  1. #1
    He-man is offline Junior Member
    Join Date
    Oct 2004
    Posts
    79

    Tamoxafin

    I've been on my first cycle of test e 450mg week and nolva 20mg ed till i started
    getting terrible migraines.I stopped the nolva at this time which was 5 days ago
    and the migraines and the light headed feeling is not that bad anymore.How will i
    really know if it is the nolva thats causing this or the test?

  2. #2
    creepS is offline Banned
    Join Date
    Feb 2005
    Posts
    121
    its high blood pressure. dont think nolva has anything to do with it.

  3. #3
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    It wouldnt hurt to track your BP through the day if possible...
    If u stopped it 5 days prior, and U still have headaches, its not the Nolva as told by creepS

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •